Open Journal of Discrete Mathematics

Vol.2 No.3(2012), Paper ID 21124, 4 pages

DOI:10.4236/ojdm.2012.23022

 

A Note on the Statistical Approximation Properties of the Modified Discrete Operators

 

Reyhan Canatan

 

Ankara University, Department of Mathematics, Ankara, Turkey

 

Copyright © 2012 Reyhan Canatan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


R. Canatan, "A Note on the Statistical Approximation Properties of the Modified Discrete Operators," Open Journal of Discrete Mathematics, Vol. 2 No. 3, 2012, pp. 114-117. doi: 10.4236/ojdm.2012.23022.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.